Please use this identifier to cite or link to this item:
Title: Robust sliding mode design for uncertain stochastic systems based on H∞ control method
Authors: Niu, Y
Wang, Z
Wang, X
Keywords: Stochastic systems;Parameter uncertainties;External disturbance;Sliding mode control;H∞ control
Issue Date: 2010
Publisher: Wiley-Blackwell
Citation: Optimal Control Applications and Methods, 31(2): 93-104, Mar 2010
Abstract: In this paper, the design problem of sliding mode control (SMC) is addressed for uncertain stochastic systems modeled by Itô differential equations. There exist the parameter uncertainties in both the state and input matrices, as well as the unmatched external disturbance. The key feature of this work is the integration of SMC method with H∞ technique such that the robust stochastic stability with a prescribed disturbance attenuation level can be achieved. A sufficient condition for the existence of the desired sliding mode controller is obtained via linear matrix inequalities. The reachability of the specified sliding surface is proven. Finally, a numerical simulation example is presented to illustrate the proposed method.
Description: The official published version can be found at the link below.
ISSN: 0143-2087
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf846.95 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.